# SDR C2XA00BT054

- Difficulty date: August 25, 2000
- Submitted: October 17, 2000
- Operation: Air carrier
- Aircraft: N13994
- Make and model: Emb EMB-145
- Aircraft serial: 145291
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: RPS1B
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EWR - FLT 4221 - CREW REPORTED EMERGENCY LIGHTS CAME ON IN THE ARMED POSITION.  MAINTENANCE FOUND AND REMOVED AND REPLACED EMERGENCY BATTERY HOLDER/CHARGER.  OPS CHECKED SYSTEM GOOD.  (M)
